Accueil > Résultats de la recherche > Suite de la publication

Solvability for differential systems of Duffing type involving sequential Caputo derivatives

In this paper, we study a new problem of differential systems of Duffing type. The considered system involves the notions of sequential fractional derivations of two orders without commutativity nor semi group properties. Some existence and uniqueness results are obtained, then another existence result is discussed. Two examples are discussed at the end of this work.


Auteur(s) : AMETH NDIAYE , MOHAMMED KAID AND ZOUBIR DAHMANI
Pages : 1-13
Année de publication : 2021
Revue : ANNALS OF PURE AND APPLIED MATHEMATICAL SCIENCES
N° de volume : 1
Type : Article
Mise en ligne par : NDIAYE Ameth